# SDR C2XA01TY107

- Difficulty date: September 6, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145
- Aircraft serial: 145277
- Aircraft time: 3,447 hours, 2,325 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Flange
- Part number: 14575065001
- Condition: Scratched
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE RIGHT HAND ENGINE INLET UPPER COWL MOUNT FLANGE AT THE 12 O'CLOCK POSITION WAS FOUND TO BE SCRATCHED.  MAINTENANCE ACCOMPLISHED A BLEND OUT REPAIR IAW EMB GST-3097/01, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
